# SDR ASAA0843379

- Difficulty date: August 3, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 654587548
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 INNER CHORD DOUBLER CORRODED AT FORWARD SIDE OF DOOR CUTOUT STA 293 TO STA 298.  REMOVED, FABBED AND INSTALLED NEW R1 DOOR INNER CHORD DOUBLER IAW SRM 51-40-02 AND 51-30-01.
